# SDR UIEA2020033100585

- Difficulty date: March 30, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 81,091 hours, 11,551 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IDLE DISAGREE EICAS MESSAGE ON TAXI - IN.( VERIFIED IDLE TRA ALL READ THE SAME (34.0) AND PERFORMED MCDP TEST 52. OPS CHECK GOOD. NO FAULTS FOUND PER B767 AMM 73-21-11. )
